1 doctor weighed in:

Is it deadly injected substance in arm 2.5 hours ago may have been some debris in needle burning sinsation in arm and part of chest

1 doctor weighed in
Dr. Gary Beach
Family Medicine

In brief: Emergency situation?

You may be experiencing simple anxiety related to a caustic chemical (vistaril, phenergan, (promethazine) may cause this.
) i recommend an emergency room visit asap. I should not have to say this, but i will: do not do this again.

In brief: Emergency situation?

You may be experiencing simple anxiety related to a caustic chemical (vistaril, phenergan, (promethazine) may cause this.
) i recommend an emergency room visit asap. I should not have to say this, but i will: do not do this again.
Dr. Gary Beach
Dr. Gary Beach
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified,
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors